# SDR MASA200602364

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 20,729 hours, 15,551 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Computer
- Component: Computer
- Component part number: 6229815704
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2749 LAS - UNCOMMANDED A/C YAW AND ASSOCIATED YD NR 2 DISCONNECT.  MX REPLACED NR 1 AND 2 FCC CARDS.
